# SDR 07FDEA02145

- Difficulty date: June 15, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 55,998 hours, 19,688 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: A57970651
- Condition: None
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING RT, FLAP INBOARD, PREVIOUS FLUSH REPAIR LOCATED ON FLAP VANE LEADING EDGE BETWEEN RIB 6 - 8.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  EXISTING REPAIR CONFORMS TO EXISTING FEDEX EA 6-5750-65125.
